Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 201, NWS Wilmington, OH

August 25, 2007Fayette County, Pickaway County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 25, 2007, 4:55 PM EDT for Fayette County, Pickaway County, Ross County, Ohio. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2007, 4:55 PM EDT (20:55 UTC)
Expired
Aug 25, 2007, 6:00 PM EDT
In force
65 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Fayette County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 5:00 PM EDTTSTM WND DMG5 E Washington Court Ho, OHWIND DAMAGE REPORTED TO A GARAGE.
Aug 25, 5:40 PM EDTTSTM WND DMG1 S Kingston, OHTREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 252055
SVRILN
OHC047-129-141-252200-
/O.NEW.KILN.SV.W.0201.070825T2055Z-070825T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT SAT AUG 25 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
  NORTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 600 PM EDT.

* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR GOOD HOPE...MOVING EAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW HOLLAND...
  WILLIAMSPORT...
  LOGAN ELM VILLAGE...
  CIRCLEVILLE...
  KINGSTON...

IN ADDITION...STATE ROUTE 207 AT US ROUTE 22...CLARKSBURG...STATE
ROUTE 138 AT US ROUTE 22...PICKAWAY COUNTY AIRPORT...AW MARION STATE
PARK AND WHISLER ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3966 8284 3958 8284 3956 8285 3955 8279
      3946 8279 3946 8309 3944 8337 3958 8341
TIME...MOT...LOC 2055Z 264DEG 24KT 3950 8332

$$

HAWBLITZEL
1 follow-up statement
000 
WWUS51 KILN 252116
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT SAT AUG 25 2007

OHC047-252126-
/O.CAN.KILN.SV.W.0201.000000T0000Z-070825T2200Z/
FAYETTE OH-
516 PM EDT SAT AUG 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...

THE THUNDERSTORM HAS EXITED INTO ROSS AND PICKAWAY COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3960 8320 3966 8284 3958 8284 3957 8285
      3956 8285 3955 8279 3946 8279 3946 8309
      3945 8320
TIME...MOT...LOC 2116Z 264DEG 24KT 3951 8314

$$

OHC129-141-252200-
/O.CON.KILN.SV.W.0201.000000T0000Z-070825T2200Z/
ROSS OH-PICKAWAY OH-
516 PM EDT SAT AUG 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN PICKAWAY AND NORTHERN ROSS COUNTIES...

AT 513 PM EDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
CLARKSBURG...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...LOGAN ELM VILLAGE...CIRCLEVILLE AND KINGSTON.

IN ADDITION...STATE ROUTE 138 AT US ROUTE 22...PICKAWAY COUNTY
AIRPORT...AW MARION STATE PARK AND WHISLER ARE NEAR THE PATH OF THIS
STORM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3960 8320 3966 8284 3958 8284 3957 8285
      3956 8285 3955 8279 3946 8279 3946 8309
      3945 8320
TIME...MOT...LOC 2116Z 264DEG 24KT 3951 8314

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:30 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 25, 4:30 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SAT AUG 25 2007

.SYNOPSIS...
COLD FRONT ACROSS CENTRAL OHIO WILL MOVE SOUTHEAST INTO THE
CENTRAL APPALACHIANS OVERNIGHT. HIGH PRESSURE WILL BUILD INTO THE
EASTERN GREAT LAKES EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY/...
COLD FRONT ACROSS NE OHIO WILL CONTINUE TO MOVE SOUTHEAST THIS
EVENING. AIRMASS AHEAD OF THE FRONT IS MODERATELY UNSTABLE WITH
CAPE AROUND 1000 J/KG. H8 JET AXIS IS EXITING TO THE NORTHEAST BUT
30 KT LOW LEVEL FLOW COMBINDED WITH 40-KT H5 WIND MAX WILL SUPPORT
ISOLATED ORGANIZED SEVERE STORMS THROUGH EARLY EVENING...MAINLY
ACROSS THE EASTERN CWA. DELTA THETA-E VALUES ARE HIGHER ACROSS THE
SOUTH (AROUND -30) SO SEVERE THREAT WILL BE MAINLY DOWNBURST WINDS
DOWN THERE. SEVERE THREAT SHOULD DIE OUT AS SFC-BASED INSTABILITY
IS LOST AFTER SUNSET...THOUGH THREAT FOR SHRA/TSRA WILL CONTINUE
THROUGH LATE EVENING ACROSS THE CENTRAL CWA ALONG AND AHEAD OF THE
FRONT...AND INTO EARLY MORNING ACROSS THE FAR SOUTHEAST. SCATTERED
STORMS CAPABLE OF AN INCH OF RAIN PER HOUR JUST AHEAD OF THE FRONT
ACROSS THE FAR NORTH...SO WILL MAINTAIN FLOOD WATCH THROUGH 6 PM
FOR THOSE 3 COUNTIES BEFORE FROPA CLEARS THINGS OUT.

&&

.SHORT TERM /6 AM SUNDAY THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN ACROSS THE GREAT LAKES ON SUNDAY AND
MONDAY. THIS WILL KEEP SKIES MOSTLY CLEAR. TEMPS WILL BE RIGHT
AROUND AVERAGE ON SUNDAY...AND GRADUALLY WARM TO ABOVE AVERAGE ON
MONDAY AS HIGH SHIFTS EASTWARD AND MIDLEVEL RIDGE BUILDS IN FROM
THE WEST.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL BE MOVING OFF TO THE SOUTHEAST ON TUESDAY
ALLOWING FOR ONE MORE DRY DAY. A COLD FRONT WILL THEN APPROACH FROM
THE NORTHWEST AND CROSS THE REGION ON WEDNESDAY. ALTHOUGH THERE IS
SOME TIMING UNCERTAINTY WHICH WOULD PRIMARILY AFFECT THE HIGH
TEMPERATURE FORECAST. FORCING DOES NOT LOOK ALL THAT IMPRESSIVE BUT
HAVE KEPT LOW CHANCE POPS PRIMARILY IN THE NORTHERN ZONES FOR
WEDNESDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL THEN BUILD IN
FOR THE REST OF THE WEEK BRINGING TEMPERATURES CLOSER TO SEASONAL
NORMALS.
&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A FRONTAL BNDRY WILL SLOWLY SAG ACROSS THE REGION TROUGH THIS
EVENING. TSRA WILL CONTINUE TO DEVELOP ACROSS ALL TERMINALS. WSW
WINDS WILL GUST NEAR 20 KTS...DIMINISHING TO AROUND 8 KTS AFTER
01Z. SOME BR IS LIKELY 09Z- 13Z...WITH FG IN KLUK.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ026-035-044.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...
AVIATION...
Hazardous weather outlook, Aug 25, 5:46 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
546 AM EDT SAT AUG 25 2007

OHZ034-042-043-045-046-051-052-261000-
MERCER-DARKE-SHELBY-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
546 AM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS
EVENING WITH AN APPROACHING COLD FRONT. A FEW THE STORMS COULD
REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING FROM DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

OHZ026-035-044-261000-
HARDIN-AUGLAIZE-LOGAN-
546 AM EDT SAT AUG 25 2007

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS
EVENING WITH AN APPROACHING COLD FRONT. A FEW THE STORMS COULD
REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING FROM DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-261000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
546 AM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS
EVENING WITH AN APPROACHING COLD FRONT. A FEW THE STORMS COULD
REACH SEVERE LEVELS WITH THE PRIMARY THREAT BEING FROM DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Special weather statement, Aug 25, 2:28 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT SAT AUG 25 2007

OHZ080-251900-
HIGHLAND OH-
228 PM EDT SAT AUG 25 2007

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HIGHLAND COUNTY THROUGH
300 PM EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR HILLSBORO...MOVING NORTHEAST AT 30
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HIGHLAND
COUNTY AIRPORT...MARSHALL...ROCKY FORK LAKE...PAINT CREEK STATE PARK
AND RAINSBORO.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Aug 25, 2:30 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 PM EDT SAT AUG 25 2007

KYZ097-099-OHZ079-251915-
BRACKEN KY-MASON KY-BROWN OH-
230 PM EDT SAT AUG 25 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BROWN...NORTHWESTERN
MASON AND BRACKEN COUNTIES THROUGH 315 PM EDT...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR WOOLCUTT...MOVING EAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
AUGUSTA...HIGGINSPORT...MINERVA...STONEY POINT...TUCKAHOE...DOVER...
GEORGETOWN...SOUTH RIPLEY...RIPLEY...MORANBURG...REDOAK AND
RUSSELLVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Aug 25, 2:51 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT SAT AUG 25 2007

OHZ042-043-051-251930-
MIAMI OH-DARKE OH-SHELBY OH-
251 PM EDT SAT AUG 25 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...EASTERN
DARKE AND NORTHWESTERN MIAMI COUNTIES THROUGH 330 PM EDT...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR GREENVILLE...MOVING EAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
GETTYSBURG...WEBSTER...VERSAILLES...HORATIO...CIRCLE HILL...
BRADFORD...BLOOMER...RUSSIA...CLAYTON...PLEASANT HILL...COVINGTON AND
POLO.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
Local storm report, Aug 25, 3:47 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     WEST UNION              38.79N 83.54W
08/25/2007                   ADAMS              OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTYWIDE.

0333 PM     TSTM WND DMG     4 NE PEEBLES            39.00N 83.36W
08/25/2007                   ADAMS              OH   LAW ENFORCEMENT

            A BARN WAS DAMAGED BY WINDS.

&&

HATZOS
Local storm report, Aug 25, 4:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             5 E WEST UNION          38.79N 83.45W
08/25/2007  E0.88 INCH       ADAMS              OH   TRAINED SPOTTER

0408 PM     TSTM WND DMG     6 NNW LUCASVILLE        38.96N 83.04W
08/25/2007                   PIKE               OH   LAW ENFORCEMENT

            TREE DOWNED.

0410 PM     TSTM WND DMG     4 NW LUCASVILLE         38.92N 83.04W
08/25/2007                   SCIOTO             OH   LAW ENFORCEMENT

            TREE DOWNED.

0413 PM     TSTM WND DMG     11 WSW PORTSMOUTH       38.71N 83.14W
08/25/2007                   SCIOTO             OH   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 2:37 PM EDTSevere Thunderstorm WarningILNBrown53 min
Aug 25, 3:09 PM EDTSevere Thunderstorm WarningILNAdams66 min
Aug 25, 3:26 PM EDTSevere Thunderstorm WarningILNChampaign, Miami49 min
Aug 25, 3:28 PM EDTSevere Thunderstorm WarningILNAdams, Pike62 min
Aug 25, 3:46 PM EDTSevere Thunderstorm WarningILNScioto59 min
Aug 25, 4:41 PM EDTTornado WarningILNLicking34 min
Aug 25, 4:44 PM EDTTornado WarningILNFranklin, Madison31 min
Aug 25, 5:13 PM EDTTornado WarningILNFranklin32 min
Aug 25, 5:14 PM EDTTornado WarningILNLicking31 min
Aug 25, 5:28 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross62 min
Aug 25, 5:32 PM EDTTornado WarningILNLicking28 min
Aug 25, 5:57 PM EDTTornado WarningILNLicking33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.